Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffer from chronic pain syndrome due to neck injury. d\Developed neuralgia and trigeminal neuralgia, microvascular decompression. Any help?

hi, I am a 69 y.o. woman suffering from chronic pain syndrome ,d/t aneck injury. I later developed occipital fioroset bid and hydrocortisoneand levothyroxine ,zoloft 50 ml neuralgia and trigeminal neuralgia . Had a microvascular decompression of my trigem. nerve . The surgeon also cut my ociptal nerve whaich has put me in chronic 8/9 pain. I am also in adrenal failure have thoracic outlet syndrome and a rt. knee torn meniscus from falls. nothing is more frustrating than my faltering speech. I am taking dilaudid p.o. and by pain pump,ativan1mg b.i.d.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

It is unfortunate that you are suffering from chronic neuropathic pain due to multiple problems.

Medications, which can help in relieving this pain, would include pregabalin, gabapentin or duloxetine.

You can get them prescribed by a local doctor.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor